MAUDE Adverse Event Report: MEDTRONIC MEXICO KYPHON KURVE CURVED BONE FILLER DEVICE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC MEXICO KYPHON KURVE CURVED BONE FILLER DEVICE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number VPT02A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional via a field contact regarding a patient with an unknown indication for spinal therapy.It was reported that while pulling back on the curved needle from the cannula, the purple top attachment piece to the handle of the curved needle was broken.There were no patient complications as a result of this event.The product was discarded by the customer.(b)(6) 2020 e1a (hcp, rep): additional information was received from the field contact regarding, pre-operative diagnosis- vertebral compression fracture procedure- kyphoplasty the product came in contact with the patient.

Brand Name
KYPHON KURVE CURVED BONE FILLER DEVICE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key10216555
Report Number9612164-2020-02367
Device Sequence Number16785453
Product Code LXH
UDI-Device Identifier00763000026783
UDI-Public00763000026783
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2020
Device Model NumberVPT02A
Device Catalogue NumberVPT02A
Device Lot Number218519305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight59